# SDR DALA2022062004296

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION FITTING ON LOWER SILL AT LEVEL FR 16 R/H SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FITTING ON LOWER SILL AT LEVEL FR 16 R/H SIDE AT FWD GALLEY AREA AS PER A330 SRM 51-42. (2283455)
